# SDR DALA2022012400482

- Difficulty date: January 21, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N366NW
- Make and model: Airbus A320-212
- Aircraft serial: 981
- Aircraft time: 66,755 hours, 31,018 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3266 EMERGENCY SEAT MOUNTED LIGHTING DAMAGED/INOP AT SEAT LOCATIONS 22D. CORRECTIVE ACTION: REPAIRED AND STOWED WIRES. OPS CHECK GOOD. (2094361)
